The n-cohomology of representations with an infinitesimal character
Compositio Mathematica, Volume 31 (1975) no. 2, pp. 219-227.
@article{CM_1975__31_2_219_0,
     author = {Casselman, William and Osborne, M. Scott},
     title = {The $n$-cohomology of representations with an infinitesimal character},
     journal = {Compositio Mathematica},
     pages = {219--227},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {2},
     year = {1975},
     mrnumber = {396704},
     zbl = {0343.17006},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_2_219_0/}
}
TY  - JOUR
AU  - Casselman, William
AU  - Osborne, M. Scott
TI  - The $n$-cohomology of representations with an infinitesimal character
JO  - Compositio Mathematica
PY  - 1975
SP  - 219
EP  - 227
VL  - 31
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1975__31_2_219_0/
LA  - en
ID  - CM_1975__31_2_219_0
ER  - 
%0 Journal Article
%A Casselman, William
%A Osborne, M. Scott
%T The $n$-cohomology of representations with an infinitesimal character
%J Compositio Mathematica
%D 1975
%P 219-227
%V 31
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1975__31_2_219_0/
%G en
%F CM_1975__31_2_219_0
Casselman, William; Osborne, M. Scott. The $n$-cohomology of representations with an infinitesimal character. Compositio Mathematica, Volume 31 (1975) no. 2, pp. 219-227. http://www.numdam.org/item/CM_1975__31_2_219_0/

[1] F. Aribaud: Une nouvelle demonstration d'un théorème de R. Bott et B. Kostant. Bull. Math. Soc. France 95 (1967) 205-242. | Numdam | MR | Zbl

[2] P. Cartier: Remarks on 'Lie algebra cohomology and the generalized Borel-Weil theorem' by B. Kostant. Ann. of Math. 74 (1961) 388-390. | MR | Zbl

[3] W. Casselman: Some general results on admissible representations of p-adic groups. (to appear)

[4] J. Humphreys: Introduction to Lie algebras and representation theory. New York: Springer, 1972. | MR | Zbl

[5] B. Kostant: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. of Math. 74 (1961) 329-387. | MR | Zbl

[6] B. Kostant: Lie group representations on polynomial rings. Amer. J. of Math. 85 (1963) 327-404. | MR | Zbl

[7] M.S. Osborne: Yale University Ph.D. thesis. (1973).

[8] G. Warner: Harmonic analysis on semi-simple groups I. New York, Springer, 1972. | Zbl